# SDR CA990311062

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103815504C
- Condition: Failed
- Location: Lt Engine
- Part time: 112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED THE LEFT ENGINE WOULD NOT IGNITE DURING START SEQUENCE.  MAINTENANCE REPLACED THE LEFT IGNITION EXCITER ASSY.
